Follow
Miguel Martin
Title
Cited by
Cited by
Year
Recent progress and open questions on the numerical index of Banach spaces
V Kadets, M Martín, R Payá
arXiv preprint math/0605781, 2006
812006
Numerical index of vector-valued function spaces
M Martín, R Payá
Studia Math 142 (3), 269-280, 2000
762000
Numerical index of Banach spaces and duality
K Boyko, V Kadets, M Martín, D Werner
Mathematical Proceedings of the Cambridge Philosophical Society 142 (1), 93-102, 2007
642007
Real Banach spaces with numerical index 1
G López, M Martín, R Payá
Bulletin of the London Mathematical Society 31 (2), 207-212, 1999
631999
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
R Aron, Y Choi, SK Kim, HJ Lee, M Martín
Transactions of the American Mathematical Society 367 (9), 6085-6101, 2015
582015
Extension of isometries between unit spheres of finite-dimensional polyhedral Banach spaces
V Kadets, M Martín
Journal of Mathematical Analysis and Applications 396 (2), 441-447, 2012
532012
Bishop–Phelps–Bollobás moduli of a Banach space
M Chica, V Kadets, M Martin, S Moreno-Pulido, F Rambla-Barreno
Journal of Mathematical Analysis and Applications 412 (2), 697-719, 2014
512014
Lineability, spaceability, and algebrability of certain subsets of function spaces
FJ Garc, M Mart, JB Seoane-Sep
Taiwanese Journal of Mathematics 13 (4), 1257-1269, 2009
472009
Numerical index and renorming
C Finet, M Martín, R Payá
Proceedings of the American Mathematical Society 131 (3), 871-877, 2003
432003
On CL-spaces and almost CL-spaces
M Martín, R Payá
Arkiv för Matematik 42 (1), 107-118, 2004
412004
A survey on the numerical index of a Banach space
MM Suárez
Extracta mathematicae 15 (2), 265-276, 2000
412000
On strongly norm attaining Lipschitz maps
B Cascales, R Chiclana, LC García-Lirola, M Martín, AR Zoca
Journal of Functional Analysis 277 (6), 1677-1717, 2019
372019
Properties of lush spaces and applications to Banach spaces with numerical index 1
K Boyko, V Kadets, M Martín, J Merí
Studia Math 190 (2), 117-133, 2009
362009
The Daugavet equation for polynomials
YS Choi, D García, M Maestre, M Martín
Studia Math 178 (1), 63-82, 2007
362007
NUMERICAL INDEX AND THE DAUGAVET PROPERTY FOR
M Martin, AR Villena
Proceedings of the Edinburgh Mathematical Society 46 (2), 415-420, 2003
362003
Norm-attaining Lipschitz functionals
V Kadets, M Martin, M Soloviova
342016
Norm-attaining compact operators
M Martín
Journal of Functional Analysis 267 (5), 1585-1592, 2014
342014
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
322010
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
302010
On the polynomial numerical index of the real spaces c0, ℓ1 and ℓ∞
SG Kim, M Martín, J Merí
Journal of mathematical analysis and applications 337 (1), 98-106, 2008
292008
The system can't perform the operation now. Try again later.
Articles 1–20